# SDR ASAA2020031932461

- Difficulty date: March 15, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N319AS
- Make and model: Boeing 737990
- Aircraft serial: 33679
- Aircraft time: 58,225 hours, 23,148 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL CABIN EMERGENCY LIGHTS INOP. GROUNDED - YES. REMOVED AND REPLACED POWER SUPPLIES M2335, M1898, M1670, M1899, AND M1671 OPS CHECK GOOD IAW B737-900 AMM 33-51-00-710-801.
